Duke Mathematical Journal

Rosenthal sets and Riesz sets

Robert E. Dressler and Louis Pigno

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 41, Number 3 (1974), 675-677.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077310587

Digital Object Identifier
doi:10.1215/S0012-7094-74-04171-4

Mathematical Reviews number (MathSciNet)
MR0511044

Zentralblatt MATH identifier
0306.43006

Subjects
Primary: 43A46: Special sets (thin sets, Kronecker sets, Helson sets, Ditkin sets, Sidon sets, etc.)
Secondary: 42A72

Citation

Dressler, Robert E.; Pigno, Louis. Rosenthal sets and Riesz sets. Duke Math. J. 41 (1974), no. 3, 675--677. doi:10.1215/S0012-7094-74-04171-4. https://projecteuclid.org/euclid.dmj/1077310587


Export citation